I took Plan B because I'm a hypochondriac and my boyfriends tip went in slightly and may have had precum. So anyway, this happened about 6/7 days before my ovulation date, and about 2-3 days after my period ended.. I took the pill 12 hours later. A week later I started bleeding and still am kind of, at first it was light pink spotting that turned into a decent flow of bright red, now still bright red but not as much. It's been 4 days, I've heard it's either withdrawal or really early period but I don't know how to tell. My boobs just started to get slightly sore but not too much. My actual period isn't due until Christmas the 25th of December. Will it be late? Can I be pregnant?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2015 • 1 answer
Posted 20 Dec 2015 • 0 answers
Posted 12 Jul 2016 • 3 answers
Posted 2 Jan 2017 • 3 answers
Posted 3 Oct 2017 • 1 answer